# SDR SWAA2025081491417

- Difficulty date: July 15, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED, BS 727E AND 747, RBL 13, WL 156.  CRACK FOUND TO BE OUT OF LIMITS.  REMOVED, AND REPLACED CARGO TRACK IAW EA 25-153-01951, AND 53-00-53-2R-3.
